# SDR DL72S000802

- Difficulty date: April 25, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- Aircraft time: 57,446 hours, 42,677 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unsecure
- Location: Service
- Component: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

LEFT AFT SERVICE DOOR NOT CLOSED PROPERLY.  RETURNED TO PHX.  CLOSED DOOR, PRESSURIZED AIRCRAFT.  ALL CKD NORMAL.
